# SDR SWIA95558

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE EEC (ELECTRONIC ENGINE CONTROL) FAILED AND WOULD NOT RESET.  DEFERRED PER MEL 73-21-1.  ABORTED TAKEOFF.  INSPECTED WIRING.  CLEANED CANNON PLUG AND RAN AIRCRAFT.  OPERATIONALLY CHECKS GOOD.
